My wife recently had 3 consecutive procedures within a 3 week scan where 3 stents were placed into her left artery. The last time she had been in the hospital 5 days before her enzyme levels showed an increase and that is when the last stents were paced. Since that time her BP has been very low. 80/60 and lower. She was on blood pressure prior to these procedures because she had very high BP(140/80 and higher when she had no meds). She was on Capoten 100mgss a day. Now she takes no BP medicine because her BP for the last 3 weks has been so low. Is this normal after stent placement or in someone who has a very long history of CAD? She has had multiple stents prior to these procedures, 3x CABG, is diabetic for 30 years, former smoker.
You mention that during the last of these episodes she leaked some enzymes, so I am assuming that she has a heart attack. It may be that her heart was damaged during this last event and now cannot generate the pressures it did priori to the event. Or it could be that she developed renal dysfunction and that the blood pressure pills are not as quickly cleared from her system as before, and so in accumulating have further decreased her blood pressure.
An uneventful stent placement usually does not have this result, and you should enquire of your cardiologist about the above mentioned issues. In particular ask what her ejection fraction is, because if low this can certainly cause a decrease in blood pressure.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.